# SDR DXTA2025052703625

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000084
- Aircraft time: 2,409 hours, 1,421 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF OIL IN CKPIT & CABIN DURING APU OPS & DURING LOW THRUST ENG OPS.  RAN ENGS W/ APU BLD VALVE CLOSED & ODOR IMPROVED, RAN APU & ODOR RETURNED.  R & R HEPA FILTER IAW AMM 2 1-70-10.   DURING CLOSE UP, FOUND OIL IN MUFFLER DRAIN LINES. REMOVED LOW LIMIT DUCT TEMP SENSOR FROM MUFFLER & BORO MUFFLER.  OIL FOUND IN MUFFLER & MIXER.   BORO INSP THRU MIXER TO A/C PACK & FOUND OIL SITTING ON FLANGE BETWEEN MIXER & PACK. REMOVED, CLEANED & INSTALLED MIXER IAW AMM 21-20-05.  BORO DUCTING FWD OF MUFFLER, ALL DUCTING GOOD EXCEPT AFT BLKHD CHK VALVE FLANGE.  CLEANED OIL ON CHK VALVE & REINSTALLED IAW AMM 2 1-20-20.  REPAIRED APU INSTALLED.  AFTER APU POST CHECKS.  NO ODOR. OPS CHECKED GOOD IAW AMM 21-50-00.
